# SDR UHLA2013080400335

- Difficulty date: August 4, 2013
- Submitted: August 9, 2013
- Operation: Air carrier
- Aircraft: N873RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000144
- Aircraft time: 18,529 hours, 11,380 cycles
- System (JASC): 3100 · Indicating/Recording System
- Part: Indicator
- Condition: Failed
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AVNX MAU 1A FAIL, DIVERTED, DECLARED EMERGENCY.  R & R MAU 1 NIC PROC 1 IAW AMM 31-41-04.  OPS CHECKED GOOD.
